# SDR AALA201804029023

- Difficulty date: April 1, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 23,349 hours, 8,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 8ABC EMERGENCY LIGHT LENS MISSING. REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-18.
